# SDR RRXA000346

- Difficulty date: February 26, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N792FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 82,486 hours, 27,415 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Boss
- Part number: 4771392501
- Condition: Corroded
- Location: Retract Pin
- Part time: 82,486 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT COMPLIED WITH MA A13210-01:03 MAIN LANDING GEAR SHOCK STRUT ASSY RETRACT PIN LEFT GEAR (EO).  REMOVED AND REPLACED LT MAIN LANDING GEAR SHOCK STRUT PIN IAW MA A13210-01:03 AND EO 00-016 (DER APPROVED).
